# SDR AALA2019062109047

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 85,254 hours, 12,025 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Transmitter
- Part number: G540DA74
- Part serial: 2022
- Condition: Leaking
- Location: Waste Tank
- Part time: 50,759 hours, 7,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A'S REPORT STRONG ODOR OF URINE IN AFT CABIN. MAINTENANCE REPLACED FWD WASTE TANK LIQUID LEVEL TRANSMITTER IAW AMM 38-31-11. AREA CLEANED BY CLEANING VENDORS. NO LEAKS NOTED.
